Alert archive / Missouri / River Flood Warnings in 2012
River Flood Warning 34, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Apr 16, 2012, 2:01 PM CDT for 4 counties in Missouri. It took effect at Apr 17, 2012, 12:25 AM CDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Apr 16, 2012, 2:01 PM CDT (19:01 UTC)
- In effect from
- Apr 17, 2012, 12:25 AM CDT
- Expired
- Apr 17, 2012, 11:05 PM CDT
- In force
- 23 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- Minor
Counties Carroll County, MO, Chariton County, MO, Linn County, MO, Livingston County, MO
The radar
The Pleasant Hill radar (KEAX), 126 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Grand River near Sumner (SNZM7). The gauge peaked at 27.89 ft at Apr 17, 2012, 8:00 AM CDT.
- Action stage
- 21 ft
- Minor stage
- 26 ft
- Moderate stage
- 28 ft
- Major stage
- 40 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06902000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
681
WGUS43 KEAX 161901
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
201 PM CDT MON APR 16 2012
...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
GRAND RIVER NEAR SUMNER AFFECTING LIVINGSTON...CARROLL...CHARITON
AND LINN COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC033-041-115-117-171901-
/O.NEW.KEAX.FL.W.0034.120417T1251Z-120419T1047Z/
/SNZM7.1.ER.120417T1251Z.120417T1800Z.120418T1047Z.NO/
201 PM CDT MON APR 16 2012
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE GRAND RIVER NEAR SUMNER.
* FROM TUESDAY MORNING TO LATE WEDNESDAY NIGHT.
* AT 1:45 PM MONDAY THE STAGE WAS 20.6 FEET.
* FLOOD STAGE IS 26.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY MORNING AND CONTINUE
TO RISE TO NEAR 26.6 FEET BY EARLY TUESDAY AFTERNOON. THE RIVER
WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
SUMNER 26 20.6 MON 02 PM 26.6 EARLY TUE AFTERNOON
$$6 follow-up statements
214
WGUS83 KEAX 170115
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
815 PM CDT MON APR 16 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
GRAND RIVER NEAR SUMNER AFFECTING LIVINGSTON...CARROLL...CHARITON
AND LINN COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC033-041-115-117-180115-
/O.EXT.KEAX.FL.W.0034.120417T0525Z-120419T0738Z/
/SNZM7.1.ER.120417T0525Z.120417T1800Z.120418T0738Z.NO/
815 PM CDT MON APR 16 2012
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR SUMNER.
* FROM LATE TONIGHT TO LATE WEDNESDAY NIGHT.
* AT 7:45 PM MONDAY THE STAGE WAS 25.2 FEET.
* FLOOD STAGE IS 26.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TUESDAY MORNING AND
CONTINUE TO RISE TO NEAR 27.1 FEET BY EARLY TUESDAY AFTERNOON. THE
RIVER WILL FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
SUMNER 26 25.2 MON 08 PM 27.1 EARLY TUESDAY
AFTERNOON
$$
cdb774
WGUS43 KEAX 170954
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
454 AM CDT TUE APR 17 2012
...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE
FOLLOWING RIVERS IN MISSOURI...
GRAND RIVER NEAR SUMNER AFFECTING LIVINGSTON...CARROLL...CHARITON
AND LINN COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC033-041-115-117-180954-
/O.CON.KEAX.FL.W.0034.000000T0000Z-120419T0738Z/
/SNZM7.2.ER.120417T0230Z.120417T1800Z.120418T0738Z.NO/
454 AM CDT TUE APR 17 2012
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR SUMNER.
* AT 4:45 AM TUESDAY THE STAGE WAS 27.8 FEET.
* FLOOD STAGE IS 26.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 28.1 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY
MORNING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
SUMNER 26 27.8 TUE 05 AM 28.1 THIS AFTERNOON
$$940
WGUS83 KEAX 171032
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
532 AM CDT TUE APR 17 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
GRAND RIVER NEAR SUMNER AFFECTING LIVINGSTON...CARROLL...CHARITON
AND LINN COUNTIES.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
PLATTE RIVER NEAR AGENCY AFFECTING BUCHANAN COUNTY.
PLATTE RIVER AT SHARPS STATION AFFECTING PLATTE COUNTY.
PLATTE RIVER NEAR PLATTE CITY AFFECTING PLATTE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC033-041-115-117-181032-
/O.EXT.KEAX.FL.W.0034.000000T0000Z-120419T0336Z/
/SNZM7.2.ER.120417T0230Z.120417T1800Z.120418T0336Z.NO/
532 AM CDT TUE APR 17 2012
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR SUMNER.
* UNTIL WEDNESDAY EVENING.
* AT 4:45 AM TUESDAY THE STAGE WAS 27.8 FEET.
* FLOOD STAGE IS 26.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 28.0 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
SUMNER 26 27.8 TUE 05 AM 28.0 THIS AFTERNOON
$$
MOC021-181031-
/O.CON.KEAX.FL.W.0031.000000T0000Z-120419T0226Z/
/AGYM7.1.ER.120416T0023Z.120416T2230Z.120418T0226Z.NO/
532 AM CDT TUE APR 17 2012
THE FLOOD WARNING CONTINUES FOR
THE PLATTE RIVER NEAR AGENCY.
* UNTIL WEDNESDAY EVENING.
* AT 4:30 AM TUESDAY THE STAGE WAS 23.4 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TONIGHT.
* AT 20.0 FEET...LOW-LYING AREAS EAST OF AGENCY BEGIN TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
AGENCY 20 23.4 TUE 04 AM 23.4 THIS MORNING
$$
MOC165-181031-
/O.CON.KEAX.FL.W.0032.000000T0000Z-120420T0613Z/
/SSTM7.1.ER.120417T1008Z.120418T1200Z.120419T0613Z.NO/
532 AM CDT TUE APR 17 2012
THE FLOOD WARNING CONTINUES FOR
THE PLATTE RIVER AT SHARPS STATION.
* UNTIL LATE THURSDAY NIGHT.
* AT 4:30 AM TUESDAY THE STAGE WAS 25.9 FEET.
* FLOOD STAGE IS 26.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND
CONTINUE TO RISE TO NEAR 28.1 FEET BY WEDNESDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.
* AT 26.0 FEET...LOW-LYING RURAL LAND ALONG THE RIVER BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
SHARPS STATION 26 25.9 TUE 04 AM 28.1 WEDNESDAY MORNING
$$
MOC165-181031-
/O.CON.KEAX.FL.W.0033.120417T1330Z-120420T1000Z/
/PLCM7.1.ER.120417T1330Z.120419T0000Z.120419T1000Z.UU/
532 AM CDT TUE APR 17 2012
THE FLOOD WARNING CONTINUES FOR
THE PLATTE RIVER NEAR PLATTE CITY.
* FROM THIS MORNING TO LATE THURSDAY NIGHT.
* AT 11:10 AM MONDAY THE STAGE WAS 15.2 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO
RISE TO NEAR 22.1 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY THURSDAY MORNING.
* AT 22.0 FEET...FLOODING OCCURS AT HUMPHREYS ACCESS AREA WHICH IS
LOCATED 5 MILES DOWNSTREAM FROM PLATTE CITY. 300 ACRES OF PASTURE
IS ALSO FLOODED.
* AT 20.0 FEET...CROPLAND NEAR STATE HIGHWAY 92 NEAR PLATTE CITY
BEGINS TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
PLATTE CITY 20 15.2 MON 11 AM 22.1 WEDNESDAY EVENING
$$805
WGUS83 KEAX 171456
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
956 AM CDT TUE APR 17 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
GRAND RIVER NEAR SUMNER AFFECTING LIVINGSTON...CARROLL...CHARITON
AND LINN COUNTIES.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
PLATTE RIVER NEAR AGENCY AFFECTING BUCHANAN COUNTY.
PLATTE RIVER AT SHARPS STATION AFFECTING PLATTE COUNTY.
PLATTE RIVER NEAR PLATTE CITY AFFECTING PLATTE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC033-041-115-117-181456-
/O.EXT.KEAX.FL.W.0034.000000T0000Z-120419T0109Z/
/SNZM7.1.ER.120417T0230Z.120417T1300Z.120418T0109Z.NO/
956 AM CDT TUE APR 17 2012
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR SUMNER.
* UNTIL WEDNESDAY EVENING.
* AT 9:45 AM TUESDAY THE STAGE WAS 27.8 FEET.
* FLOOD STAGE IS 26.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS EVENING.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
SUMNER 26 27.8 TUE 10 AM 27.7 THIS AFTERNOON
$$
MOC021-181455-
/O.CON.KEAX.FL.W.0031.000000T0000Z-120418T2241Z/
/AGYM7.1.ER.120416T0023Z.120416T2230Z.120417T2241Z.NO/
956 AM CDT TUE APR 17 2012
THE FLOOD WARNING CONTINUES FOR
THE PLATTE RIVER NEAR AGENCY.
* UNTIL WEDNESDAY AFTERNOON.
* AT 9:30 AM TUESDAY THE STAGE WAS 22.5 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS AFTERNOON.
* AT 20.0 FEET...LOW-LYING AREAS EAST OF AGENCY BEGIN TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
AGENCY 20 22.5 TUE 09 AM 21.8 THIS AFTERNOON
$$
MOC165-181455-
/O.CON.KEAX.FL.W.0032.000000T0000Z-120419T2100Z/
/SSTM7.1.ER.120417T1130Z.120418T1200Z.120418T2100Z.NO/
956 AM CDT TUE APR 17 2012
THE FLOOD WARNING CONTINUES FOR
THE PLATTE RIVER AT SHARPS STATION.
* UNTIL THURSDAY AFTERNOON.
* AT 9:30 AM TUESDAY THE STAGE WAS 26.1 FEET.
* FLOOD STAGE IS 26.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.5 FEET BY
WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY
AFTERNOON.
* AT 26.0 FEET...LOW-LYING RURAL LAND ALONG THE RIVER BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
SHARPS STATION 26 26.1 TUE 09 AM 27.5 WEDNESDAY MORNING
$$
MOC165-181455-
/O.CON.KEAX.FL.W.0033.000000T0000Z-120420T0040Z/
/PLCM7.1.ER.120417T1209Z.120418T1200Z.120419T0040Z.UU/
956 AM CDT TUE APR 17 2012
THE FLOOD WARNING CONTINUES FOR
THE PLATTE RIVER NEAR PLATTE CITY.
* UNTIL THURSDAY EVENING.
* AT 9:15 AM TUESDAY THE STAGE WAS 20.5 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.5 FEET BY
WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY
EVENING.
* AT 20.0 FEET...CROPLAND NEAR STATE HIGHWAY 92 NEAR PLATTE CITY
BEGINS TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
PLATTE CITY 20 20.5 TUE 09 AM 21.5 WEDNESDAY MORNING
$$946
WGUS83 KEAX 172331
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
631 PM CDT TUE APR 17 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
MISSOURI...
PLATTE RIVER NEAR AGENCY AFFECTING BUCHANAN COUNTY.
...A FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
GRAND RIVER NEAR SUMNER AFFECTING LIVINGSTON...CARROLL...CHARITON
AND LINN COUNTIES.
THE PLATTE RIVER AT SHARPS STATION AS WELL AS AT PLATTE CITY...AFFECTING PLATTE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WEATHER.GOV/KC.
&&
MOC021-180001-
/O.CAN.KEAX.FL.W.0031.000000T0000Z-120418T2241Z/
/AGYM7.1.ER.120416T0023Z.120416T2230Z.120417T2028Z.NO/
631 PM CDT TUE APR 17 2012
THE FLOOD WARNING IS CANCELLED FOR
THE PLATTE RIVER NEAR AGENCY.
* AT 5:30 PM TUESDAY THE STAGE WAS 19.0 FEET.
* FLOOD STAGE IS 20.0 FEET.
* FELL BELOW FLOOD STAGE AT 3:28 PM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.2 FEET BY
WEDNESDAY MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
AGENCY 20 19.0 TUE 05 PM 17.9 THIS EVENING
$$
MOC033-041-115-117-182331-
/O.CON.KEAX.FL.W.0034.000000T0000Z-120419T0109Z/
/SNZM7.1.ER.120417T0230Z.120417T1300Z.120418T0109Z.NO/
631 PM CDT TUE APR 17 2012
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR SUMNER.
* UNTIL WEDNESDAY EVENING.
* AT 5:45 PM TUESDAY THE STAGE WAS 26.5 FEET.
* FLOOD STAGE IS 26.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.5 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
SUMNER 26 26.5 TUE 06 PM 26.5 THIS EVENING
$$
MOC165-182330-
/O.CON.KEAX.FL.W.0032.000000T0000Z-120419T2100Z/
/SSTM7.1.ER.120417T1130Z.120418T1200Z.120418T2100Z.NO/
631 PM CDT TUE APR 17 2012
THE FLOOD WARNING CONTINUES FOR
THE PLATTE RIVER AT SHARPS STATION.
* UNTIL THURSDAY AFTERNOON.
* AT 5:30 PM TUESDAY THE STAGE WAS 26.5 FEET.
* FLOOD STAGE IS 26.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.5 FEET BY
WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY
AFTERNOON.
* AT 26.0 FEET...LOW-LYING RURAL LAND ALONG THE RIVER BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
SHARPS STATION 26 26.5 TUE 05 PM 27.5 WEDNESDAY MORNING
$$
MOC165-182330-
/O.CON.KEAX.FL.W.0033.000000T0000Z-120420T0040Z/
/PLCM7.1.ER.120417T1209Z.120418T1200Z.120419T0040Z.UU/
631 PM CDT TUE APR 17 2012
THE FLOOD WARNING CONTINUES FOR
THE PLATTE RIVER NEAR PLATTE CITY.
* UNTIL THURSDAY EVENING.
* AT 3:16 PM TUESDAY THE STAGE WAS 20.4 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.5 FEET BY
WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY
EVENING.
* AT 20.0 FEET...CROPLAND NEAR STATE HIGHWAY 92 NEAR PLATTE CITY
BEGINS TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
PLATTE CITY 20 20.4 TUE 03 PM 21.5 WEDNESDAY MORNING
$$824
WGUS83 KEAX 180405
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1105 PM CDT TUE APR 17 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
MISSOURI...
GRAND RIVER NEAR SUMNER....AFFECTING LIVINGSTON...CARROLL...CHARITON
AND LINN COUNTIES.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
PLATTE RIVER AT SHARPS STATION AS WELL AS NEAR PLATTE CITY...AFFECTING
PLATTE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC033-041-115-117-180435-
/O.CAN.KEAX.FL.W.0034.000000T0000Z-120419T0109Z/
/SNZM7.1.ER.120417T0230Z.120417T1300Z.120418T0039Z.NO/
1105 PM CDT TUE APR 17 2012
THE FLOOD WARNING IS CANCELLED FOR
THE GRAND RIVER NEAR SUMNER.
* AT 10:45 PM TUESDAY THE STAGE WAS 25.1 FEET.
* FLOOD STAGE IS 26.0 FEET.
* FELL BELOW FLOOD STAGE AT 7:39 PM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 16.2 FEET BY THURSDAY
MORNING.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
SUMNER 26 25.1 TUE 11 PM 24.4 EARLY WEDNESDAY
MORNING
$$
MOC165-190404-
/O.EXT.KEAX.FL.W.0032.000000T0000Z-120419T1918Z/
/SSTM7.1.ER.120417T1130Z.120418T1200Z.120418T1918Z.NO/
1105 PM CDT TUE APR 17 2012
THE FLOOD WARNING CONTINUES FOR
THE PLATTE RIVER AT SHARPS STATION.
* UNTIL THURSDAY AFTERNOON.
* AT 10:30 PM TUESDAY THE STAGE WAS 26.6 FEET.
* FLOOD STAGE IS 26.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.8 FEET BY
WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
WEDNESDAY AFTERNOON.
* AT 26.0 FEET...LOW-LYING RURAL LAND ALONG THE RIVER BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
SHARPS STATION 26 26.6 TUE 10 PM 26.8 WEDNESDAY MORNING
$$
MOC165-190404-
/O.EXT.KEAX.FL.W.0033.000000T0000Z-120420T0102Z/
/PLCM7.1.ER.120417T1209Z.120418T1200Z.120419T0102Z.UU/
1105 PM CDT TUE APR 17 2012
THE FLOOD WARNING CONTINUES FOR
THE PLATTE RIVER NEAR PLATTE CITY.
* UNTIL THURSDAY EVENING.
* AT 7:48 PM TUESDAY THE STAGE WAS 20.5 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.2 FEET BY
WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY
EVENING.
* AT 20.0 FEET...CROPLAND NEAR STATE HIGHWAY 92 NEAR PLATTE CITY
BEGINS TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
PLATTE CITY 20 20.5 TUE 08 PM 21.2 WEDNESDAY MORNING
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Apr 16, 12:19 PM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, Apr 16, 12:19 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1219 PM CDT MON APR 16 2012 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... Short Term (Today-Wednesday)... Overnight, the upper level trough and surface low that brought the active weather over the weekend across the central CONUS continued to lift north into the Great Lakes region. The lifting of this trough will result in a more zonal pattern setting up over the Central Plains through the middle of the week. With the passage of a cold front associated with this exiting surface low, winds overnight veered from southwest to northwest. A tight pressure gradient that contributed to gusty winds yesterday will still be in place over the region today -- primarily across northern Missouri. This gradient will lead to breezy conditions early on in the day -- however not as gusty as yesterday with gusts of only 20-25mph -- before decreasing through the afternoon hours as the surface low progresses northward out of the Central Plains. These breezy northwesterly winds will advect cooler air into the region and bump afternoon temperatures down into the lower to middle 60s. With the more zonal pattern in place over the region, models show a few embedded shortwaves that may result in a couple chances for scattered precipitation over the forecast area. The first shortwave looks to move into the Northern Plains today, dipping southward toward the area tonight. However latest model runs show this wave weakening as it approaches the area and shifts to the east by Tuesday. The chance for any scattered showers to clip northern Missouri overnight continues to decrease as the amount of available moisture is very limited. Currently have removed any slight chance pops during this period, but will continue to monitor. By Tuesday, winds will shift to the south as an area of high pressure moves over the Central Plains. The second shortwave of note will move into the Northern Plains Tuesday night as a surface low tracks eastward toward the Great Lakes region. Showers and thunderstorms are possible Tuesday night into Wednesday as a cold front potentially sags southward into the region. However, models continue to struggle with the positioning of the cold front, which will affect the timing and location of any precipitation into the area. Better chances for showers and thunderstorms currently looks to be across northern and eastern Missouri Wednesday and Wednesday evening, but confidence remains low so have nothing more than low chance pops in for this period. Regarding temperatures for Tuesday and Wednesday, afternoon highs will warm back into the 70s as a southerly wind returns to the region. The warmest day of the week looks to be Wednesday as a tightening pressure gradient over the forecast area from the approaching low pressure system will lead to warm air advection with the gusty southerly winds. ACH A more prominent pattern shift looks to take place by the latter half of the work week and into the weekend. On Thursday, an upper level short wave trough will slide across the eastern Rockies and into the plains. An associated sfc low will track from western Kansas into eastern Iowa Thursday with a cold front pushing into the forecast area Thursday afternoon. Sufficient moisture is expected to advect ahead of the boundary to support shower and thunderstorm development along and ahead of the front. Consensus numbers look decent keeping POPs in the high chance to low likely category As the aforementioned upper short wave trough progresses eastward, amplified upper ridging will take shape across the western half of the CONUS through the end of the work week. This will place the forecast area in a predominant northwest upper flow pattern through the upcoming weekend. This should keep temperatures near or below average through this time frame before the upper ridge begins to translate eastward on Sunday. Deroche && .AVIATION... For the 18Z TAFS...VFR conditions are expected through the TAF period with just occasional scattered clouds around 4kft this afternoon and broken mid-level clouds around 8kft tonight. Winds will be out of the west this afternoon around 10kts becoming light and variable tonight. Winds will then pick back up around 10kts tomorrow morning under clear skies. 73 && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && WFO EAX
Hazardous weather outlook, Apr 16, 1:00 PM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 100 PM CDT MON APR 16 2012 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-171115- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 100 PM CDT MON APR 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY AND THURSDAY NIGHT ACROSS THE OUTLOOK AREA. IT IS STILL TOO EARLY TO DETERMINE WHETHER SEVERE STORMS WILL BE POSSIBLE WITH THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MELL
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 10:13 AM CDT | River Flood Warning | EAX | Platte | 47 hr |
| Apr 16, 10:13 AM CDT | River Flood Warning | EAX | Platte | 58 hr |
Nearby
River Flood Warnings in Missouri, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.